Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Symplectomorphism groups and isotropic skeletons

Joseph Coffey

Geometry & Topology 9 (2005) 935–970
Bibliography
1 M Abreu, Topology of symplectomorphism groups of $S^2{\times}S^2$, Invent. Math. 131 (1998) 1 MR1489893
2 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
3 P Biran, Lagrangian barriers and symplectic embeddings, Geom. Funct. Anal. 11 (2001) 407 MR1844078
4 J Coffey, A symplectic Alexander trick and spaces of symplectic sections (2003)
5 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
6 Y Eliashberg, L Polterovich, Local Lagrangian 2–knots are trivial, Ann. of Math. $(2)$ 144 (1996) 61 MR1405943
7 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
8 R Hind, Lagrangian spheres in $S^2{\times}S^2$, Geom. Funct. Anal. 14 (2004) 303 MR2060197
9 F Lalonde, D McDuff, The classification of ruled symplectic 4–manifolds, Math. Res. Lett. 3 (1996) 769 MR1426534
10 E Lerman, Symplectic cuts, Math. Res. Lett. 2 (1995) 247 MR1338784
11 J P May, Simplicial objects in algebraic topology, Chicago Lectures in Mathematics, University of Chicago Press (1992) MR1206474
12 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
13 D McDuff, Symplectomorphism groups and almost complex structures, from: "Essays on geometry and related topics, Vol. 1, 2", Monogr. Enseign. Math. 38, Enseignement Math. (2001) 527 MR1929338
14 E H Spanier, Algebraic topology, Springer (1981) MR666554
15 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764